Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
The behavior of the principal distributions around an isolated umbilical point
Autore:
Ando, N;
Indirizzi:
Univ Tokyo, Grad Sch Math Sci, Meguro Ku, Tokyo 1538914, Japan Univ TokyoTokyo Japan 1538914 Math Sci, Meguro Ku, Tokyo 1538914, Japan
Titolo Testata:
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN
fascicolo: 1, volume: 53, anno: 2001,
pagine: 237 - 260
SICI:
0025-5645(200101)53:1<237:TBOTPD>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Keywords:
umbilical points; roots; gradient roots;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
2
Recensione:
Indirizzi per estratti:
Indirizzo: Ando, N Univ Tokyo, Grad Sch Math Sci, Meguro Ku, 3-8-1 Komaba, Tokyo 1538914, Japan Univ Tokyo 3-8-1 Komaba Tokyo Japan 1538914 Tokyo 1538914, Japan
Citazione:
N. Ando, "The behavior of the principal distributions around an isolated umbilical point", J MATH JPN, 53(1), 2001, pp. 237-260

Abstract

Let f be a homogeneous polynomial in two variables such that on its graph G(f), the origin o = (0,0.0) of R-3 is an isolated umbilical point. In thispaper, the behavior of the principal distributions around o is studied in relation to the existence of other umbilical points than o and the behaviorof the gradient vector field of f.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/21 alle ore 04:19:49